skip to main content
Show Results with:

Results 1 - 10 of 103  for Explore Further

results 1 2 3 4 5 next page
Refined by: creation date: Before1965 remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

I varii tipi possibili di quartiche piane più volte omologico-armoniche

Rendiconti del Circolo Matematico di Palermo, 1899, Vol.13(2), pp.347-373 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to My workspace

Sopra due curve invariantive di una quartica piana

Annali di Matematica Pura ed Applicata (1867-1897), 1892, Vol.20(1), pp.257-268 [Peer Reviewed Journal]

No full-text

View all versions
3
Material Type:
Article
Add to My workspace

Un teorema sopra il covariante s della quartica piana

Rendiconti del Circolo Matematico di Palermo, 1900, Vol.14(1), pp.16-21 [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to My workspace

Contributo alla teoria del gruppo di 168 collineazioni piane

Annali di Matematica Pura ed Applicata (1898-1922), 1901, Vol.5(1), pp.33-55 [Peer Reviewed Journal]

No full-text

View all versions
5
Material Type:
Article
Add to My workspace

Sopra la configurazione del pentaedro

Rendiconti del Circolo matematico di Palermo, 1906, Vol.21(1), pp.322-341 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to My workspace

Le quintiche piane autoproiettive

Rendiconti del Circolo Matematico di Palermo, 1913, Vol.36(1), pp.58-78 [Peer Reviewed Journal]

No full-text

View all versions
7
Material Type:
Article
Add to My workspace

Le bitangenti della quartica piana studiate mediante la configurazione di Kummer

Annali di Matematica Pura ed Applicata (1898-1922), 1899, Vol.2(1), pp.53-94 [Peer Reviewed Journal]

No full-text

View all versions
8
Material Type:
Article
Add to My workspace

Le quartiche piane proiettive a sè stesse

Rendiconti del Circolo Matematico di Palermo, 1909, Vol.28(1), pp.217-232 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to My workspace

Rierche sopra le quartiche razionali gobbe

Rendiconti del Circolo Matematico di Palermo, 1928, Vol.52(1), pp.185-224 [Peer Reviewed Journal]

No full-text

View all versions
10
Material Type:
Article
Add to My workspace

Sopra i gruppi finiti di collineazioni quaternarie dotati di cubiche gobbe invarianti

Rendiconti del Circolo Matematico di Palermo, 1902, Vol.16(2), pp.327-345 [Peer Reviewed Journal]

No full-text

View all versions

Results 1 - 10 of 103  for Explore Further

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Material type 

  1. Articles  (75)
  2. Books  (13)
  3. Patents  (11)
  4. Audio Visual  (3)
  5. Newspaper Articles  (1)
  6. Refine further open sub menu

Creation date 

From To
  1. Before1920  (13)
  2. 1920To1939  (15)
  3. 1940To1951  (8)
  4. 1952To1956  (4)
  5. After 1956  (63)
  6. Refine further open sub menu

Language 

  1. Italian  (49)
  2. French  (23)
  3. English  (13)
  4. German  (1)
  5. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. CIANI, N.
  2. CIANI, G.
  3. GHERARDI, D.
  4. Ciani, E.
  5. Ciani, Edgardo

Searching Remote Databases, Please Wait